I cut back from 1 mg to 1/2 mg and almost immediately started having pains in my knees and one shoulder. Could it be related?
Hello Dixie... welcome to DC. You know something? Anything is possible. How long have you been on the the pill??? Is there a reason you want to stop??? Wouldn't it be a good idea to include you prescribing doctor in this??? Maybe your doctor has some input worth consider for you...
I wish you good health and a smoother journey.
- Estradiol Information for Consumers
- Estradiol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estradiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2009 • 2 answers
Once I started taking Tamoxifen, my Osteoarthritis when into over drive. I have had to have both my?
Posted 30 Aug 2015 • 1 answer
Posted 5 Feb 2016 • 1 answer
Knee Joint Replacement - My knee replacement destroyed the right side of my body. My thigh, hip, and
Posted 18 Mar 2016 • 2 answers
Posted 14 Sep 2016 • 1 answer